CureZone   Log On   Join
HELP!non reaction to novocaine
 
maph44 Views: 4,948
Published: 16 years ago
 

HELP!non reaction to novocaine


2 weeks ago I had to get an old filling taken out and have a crown fitted. I had to have 3 shots of novocaine and even then I could still feel some pain. I had heart palpitations with the first shot and none after. The palp. only lasted a few minutes. Today I had to have the crown put on so the dentist gave me a shot of novocaine. It did not take. So I had another shot.I should mention I have a high frequency hearing loss,which is nerve deafness in both ears and I have to wear a hearing aide. So while waiting for the novocaine to take effect,all of a sudden everything became quiet, like someone had shut off my hearing aid. But it was working fine. A few minutes later it all was fine. But it was only the left ear, the same side I had my shot on. But the novocaine still did not take and I had to have a third shot. My tongue was the only thing that got numb. Even that wore off in minutes. Is something very wrong with my immune system? I am really wondering what is going on. Any ideas out there? I sure could use some help. Thanks
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

2.047 sec, (1)